Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi, i had a medical arbortion 3 weeks ago, i

hi, i had a medical arbortion 3 weeks ago, i took mosoprol 1 pill orally and 2 pills inserted on my vagion, after 3 hrs i started bleeding with cramps and big clots. it goes for 2 dys then i got normal blood, at the end of second week i started to have dark blood spots for almst a week , but sadly last night i started to bleed heavy light coloured blood with clots for 2hrs i cn chang 2 pads. and am having abnomen pains. is this normal am still experencing heavy bleeding.
Sun, 13 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have crohn s disease. 2 weeks ago, I stopped having bowel movements. I received an enema on day 6 and haven t gone since. I am in mild pain and still passing gas. I have used miralax and magnesium citrate with no results. Xray on day 6 showed no obstruction just moderate constipation. How can I get myself back on track with a low residue diet?

doctor1 MD

Hi almost exactly one year ago my sister had a very large blister come up on her right big toe for no reason. it filled with water and grew larger and larger in just a couple days. Went to doctor and he drained it and cut all of the skin off all around it. From tip of toe to below joint. Last week she had one appear in the same place a little larger ,went to doctor, he did same thing, Although this year she also has had one come up on her left foot over intersection of second and third toes so she showed him and asked if he was going to open it but he didn t said just to watch it and now it is very large too He doesn t know what is causing these would you have any suggestions

doctor1 MD

Hi, I have been on Flucloxacillin for about 5 weeks as treatment for tropical boils. I had a 10 day course of Flagyl during this period too. Since returning to Australia 3 weeks ago, whilst still on Flucloxacillin, my vagina started itching and is constantly itchy and inflammed and generally tender. Is this just a side effect of the Flucoxacillin?

Loading Online Doctors....